# SDR IPXA2019073045085

- Difficulty date: July 21, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 14,562 hours, 5,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587671
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 654 PLUS 22 - STA 686, LBL11- LBL33, PNL NR 231 MFF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I
